Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 36, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 3, 2008, 5:02 AM CST for Fulton County, Knox County, Illinois. It took effect at Mar 3, 2008, 3:25 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2008, 5:02 AM CST (11:02 UTC)
- In effect from
- Mar 3, 2008, 3:25 PM CST
- Expired
- Mar 4, 2008, 9:43 AM CST
- In force
- 18 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 15.30 ft at Mar 4, 2008, 12:00 AM CST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 031102
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
502 AM CST MON MAR 03 2008
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
.ANOTHER ROUND OF HEAVY RAIN IS OCCURRING ACROSS PARTS OF THE SPOON
RIVER BASIN THIS MORNING AND THIS WILL LEAD TO SIGNIFICANT RISES
ALONG THE BASIN OVER THE NEXT 24 HOURS.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC057-095-040102-
/O.NEW.KILX.FL.W.0036.080303T2100Z-080304T1800Z/
/LNMI2.1.ER.080303T2100Z.080304T0000Z.080304T1200Z.NO/
502 AM CST MON MAR 03 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SPOON RIVER AT LONDON MILLS.
* FROM THIS AFTERNOON TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 445 AM MONDAY THE STAGE WAS 13.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 15.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SPOON RIVER
LONDON MILLS 15 13.4 MON 5 AM 15.0 14.0 12.0
$$
SMITH4 follow-up statements
000
WGUS83 KILX 031552
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
952 AM CST MON MAR 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC057-095-040552-
/O.EXT.KILX.FL.W.0036.080303T2125Z-080305T1000Z/
/LNMI2.1.ER.080303T2125Z.080304T0600Z.080305T0400Z.NO/
952 AM CST MON MAR 03 2008
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* FROM THIS AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 845 AM MONDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 15.5 FEET BY EARLY TOMORROW MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SPOON RIVER
LONDON MILLS 15 13.7 MON 9 AM 15.5 14.6 12.1
$$000
WGUS83 KILX 040256
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
856 PM CST MON MAR 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.
.RECENT RAINFALL...AND SNOWMELT FROM NORTHERN ILLINOIS...HAS CAUSED
SIGNIFICANT RISES ON THE SPOON RIVER. THE RIVER AROUND LONDON MILLS
IS EXPECTED TO CREST NEAR FLOOD STAGE TUESDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC057-095-041656-
/O.EXT.KILX.FL.W.0036.000000T0000Z-080304T1800Z/
/LNMI2.1.RS.080304T1200Z.080304T1200Z.080304T1200Z.NO/
856 PM CST MON MAR 03 2008
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM MONDAY THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST AROUND 15 FEET TUESDAY
MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SPOON RIVER
LONDON MILLS 15 14.9 MON 8 PM 15.0 13.2 10.6
$$
GEELHART000
WGUS83 KILX 040943
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
343 AM CST TUE MAR 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC057-095-042343-
/O.EXT.KILX.FL.W.0036.000000T0000Z-080305T0300Z/
/LNMI2.1.RS.080304T0250Z.080304T1200Z.080304T2100Z.NO/
343 AM CST TUE MAR 04 2008
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING
CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 245 AM TUESDAY THE STAGE WAS 15.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SPOON RIVER
LONDON MILLS 15 15.1 TUE 3 AM 13.5 10.9 9.0
$$
SMITH000
WGUS83 KILX 041543
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CST TUE MAR 04 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC057-095-041613-
/O.CAN.KILX.FL.W.0036.000000T0000Z-080305T0300Z/
/LNMI2.1.RS.080304T0250Z.080304T0630Z.080304T1012Z.NO/
943 AM CST TUE MAR 04 2008
THE FLOOD WARNING IS CANCELLED FOR
THE SPOON RIVER AT LONDON MILLS.
* AT 845 AM TUESDAY THE STAGE WAS 14.3 FEET.
* FELL BELOW FLOOD STAGE AT 412 AM TUESDAY.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.1 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SPOON RIVER
LONDON MILLS 15 14.3 TUE 9 AM 12.1 9.8 8.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 3, 4:01 AM CST, 1 hour 1 minute earlier.
Area forecast discussion, Mar 3, 4:01 AM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 401 AM CST MON MAR 3 2008 .DISCUSSION... ISSUED 355 AM CST MON MAR 3 2008 FORECAST CHALLENGE IS DEALING WITH PRECIPITATION CHANCES/TYPE/AMOUNTS THROUGH TUE AS A COMPLEX STORM SYSTEM AFFECTS IL. DEALING WITH FLOOD WATCHES TODAY AND TONIGHT AND WINTER STORM WATCH OVER MUCH OF CENTRAL AND SE IL TONIGHT AND TUE. ECMWF WAS MODEL OF CHOICE FROM HPC/NCEP THIS FORECAST PACKAGE...AND STAYED CLOSE TO ITS SCENERIO. 00Z TO 06Z SHORT RANGE MODELS SIMILAR THROUGH TONIGHT. THEN BEGIN TO DIFFER WITH DEALING WITH HOW FAR WEST UPPER LEVEL LOW AND DEFORMATION SNOW GETS TUE WITH MODELS TRENDING FURTHER WEST WITH HEAVIER SNOW AXIS AND WRF MODEL TRENDING THE FURTHEST WEST. SHORT TERM...TODAY THROUGH WEDNESDAY. 09Z/3 AM SURFACE MAP SHOWS 997 MB LOW PRESSURE NORTH OF LAKE SUPERIOR WITH A STRONG COLD FRONT EXTENDING SOUTH ACROSS CENTRAL IL ALONG I-55 INTO SE MO AND NW AR TO 1000 MB LOW PRESSURE IN CENTRAL TX. RADAR MOSAIC SHOWS WIDESPREAD BAND OF SHOWERS ALONG AND BEHIND THE COLD FRONT (FEW THUNDERSTORMS ON LEADING EDGE OF SHOWERS NEAR COLD FRONT0) FROM I-55 WEST INTO SE IA AND CENTRAL MO. SNOW REPORTED AT MACOMB WHERE TEMPS PLUMMETED INTO THE MID 30S. UNSEASONABLY MILD TEMPS IN THE 50S EVEN LOWER 60S IN SE IL AHEAD OF THE COLD FRONT DROP INTO THE MID TO UPPER 30S BEHIND THE FRONT. TEMPERATURE AT JACKSONVILLE DROPPED 20 DEGREES IN A HALF HOUR FROM 60F TO 40F AS COLD FRONT WENT THROUGH. THE FREEZING LINE WAS FROM KANSAS CITY TO KIRKSVILLE TO CEDAR RAPIDS. MOIST DEWPOINTS IN THE 40S AHEAD OF THE COLD FRONT. ALOFT A STRONG SOUTHERN STREAM UPPER LEVEL TROF/LOW WAS DIGGING OVER NM WITH A NORTHERN STREAM UPPER LEVEL TROF OVER THE EASTERN DAKOTAS WHILE UPPER LEVEL RIDGE OVER THE ATLANTIC STATES. MODELS TAKE STRONG COLD FRONT NEAR I-55 EAST TOWARD I-57 BY 15Z/9 AM AND APPROACHING THE WABASH RIVER BY 18Z/NOON. POST FRONTAL BAND OF SHOWERS WITH FEW THUNDERSTORMS AND SOME HEAVY RAINS WILL SPREAD INTO EASTERN IL DURING THIS MORNING. MEANWHILE RAIN WILL CHANGE TO SNOW FROM I-55 WEST DURING THIS MORNING WITH CHANCE OF SLEET...AND EAST TO I-57 DURING THE AFTERNOON. PRECIPITATION DIMINISHES FROM THE NW...NW OF I-55 THIS AFTERNOON...AND OVER REST OF CENTRAL IL DURING TONIGHT. PRECIPITATION SHOULD CONTINUE SE OF I-70 THROUGH MOST OF THE NIGHT. AROUND 1 INCH OF RAIN OVER CENTRAL IL AND 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS IN SE IL FROM I-70 SOUTH WARRANTS FLOOD WATCH WHICH CONTINUES UNTIL 3 PM FROM I-55 WEST AND THROUGH TONIGHT EAST OF I-55. TEMPERATURES WILL FALL INTO THE 30S BEHIND THE COLD FRONT TODAY WITH BLUSTERY NW WINDS 15 TO 30 MPH. AROUND 1 INCH OF SNOW WITH SOME SLEET OVER CENTRAL IL TODAY. FREEZING RAIN AND SLEET WILL OCCUR OVER EASTERN IL TONIGHT AFTER 9 PM WHERE UP TO A QUARTER INCH OF ICE POSSIBLE. FAR SE IL NEAR THE WABASH RIVER MAY STAY JUST ABOVE FREEZING TONIGHT TO KEEP IT ALL RAIN. THEN STRONG UPPER LEVEL LOW IN NM LIFTS NE TOWARD SOUTHERN INDIANA TUE AFTERNOON. THIS TO SPREAD SNOW NE ACROSS CENTRAL AND SE IL AFTER 15Z/9 AM TUE THEN DIMINISH BY TUE EVENING AS LOW PRESSURE QUICKLY LIFTS AWAY FROM IL. BETWEEN 0.30 AND 0.60 QPF FROM THE IL RIVER EAST TRANLATES TO 3 TO 6 INCHES OF SNOW WITH ECMWF GIVING HEAVIEST SNOW AXIS FROM I-55 EAST TUE. WENT WITH A WINTER STORM WATCH SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE TONIGHT AND TUE TO ACCOUNT FOR UP TO A QUARTER INCH OF ICE SOUTH OF I-72 TONIGHT AND FOR THE SEVERAL INCHES OF SNOW TUE. FREEZING RAIN AND SLEET POSSIBLE WITH THE SNOW NEAR THE WABASH RIVER TUE MORNING. SYSTEM WILL BE NEED TO BE WATCH IF HEAVIER SNOW AMOUNTS GET FURTHER NW INTO THE IL RIVER VALLEY LIKE THE WRF IS SHOWING. WEAK UPPER LEVEL RIDGE MOVES EAST ACROSS IL TUE NIGHT TO HELP DRY THINGS OUT FOR A TIME. NORTHERN STREAM SHORT WAVE/TROF OFF THE PACIFIC NW COAST RACES ESE INTO THE MIDWEST WED RETURNING A CHANCE OF LIGHT SNOW BY WED AFTERNOON NORTH OF I-70. COULD BE LIGHT RAIN ALONG I-72 SOUTH TOO WHERE HIGHS NEAR 40. LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. EXTENDED MODELS AND ENSEMBLES REMAINING FAIRLY CONSISTENT IN THE LONGER TERM FORECAST AND FEW CHANGES MADE IN THE FORECAST DURING THIS PERIOD. NO MAJOR STORM SYSTEMS ON THE HORIZON FOR THE FORECAST AREA. A WEAK CLIPPER SYSTEM WILL BRING A LOW CHANCE OF LIGHT SNOW WEDNESDAY NIGHT AND POSSIBLY INTO THURSDAY ESPECIALLY EASTERN IL. FAIRLY AMPLIFIED UPPER LEVEL TROFFING IS EXPECTED ACROSS THE EASTERN 1/2 OF NORTH AMERICA AND THIS WILL KEEP TEMPERATURES COOLER THAN NORMAL THE REST OF THIS WEEK. HOWEVER...LATEST INDICATIONS ARE THAT THE TROFFING SHOULD BREAK DOWN SOME BY EARLY NEXT WEEK AND ALLOW TEMPERATURES TO MODERATE. THIS IS REFLECTED BY RISING MEX TEMPERAURES SUN/MON...WITH HIGHS IN THE 40S SUNDAY AND LOWER 50S MON. UPPER LEVEL RIDGE APPEARS TO MOVE INTO THE EASTERN U.S. BY MIDDLE OF NEXT WEEK WITH GFS AND ECWMF SHOWING LOW PRESSURE EJECTING NE FROM THE CENTRAL PLAINS INTO THE UPPER MS VALLEY BY NEXT WED MAR 12 WITH CHANCE OF RAIN OVER IL. HUETTL && .AVIATION... ISSUED 1107 PM CST SUN MAR 2 2008 OUTFLOW FROM EARLIER CONVECTION HAS MOVED INTO PIA TAF AREA. PROGRESS WILL LIKELY SLOW WITH TIME AS BOUNDARY MIXES OUT AND WAITS FOR SYNOPTIC FRONT TO CATCH UP WITH IT. EVIDENCE INCLUDES A CONTINUED SOUTHWEST WIND AT STERLING IL. EVENTUALLY WIND SHIFT WILL PUSH SOUTHEAST TO I-55 TAFS BY 09Z WITH LATER PASSAGE AT DEC AND CMI. CONVECTION SHOULD BECOME WIDESPREAD BEHIND THE BOUNDARY WITH LOWERED VSBYS AND CIGS. CIGS WILL LIKELY DROP BLO 1KFT AS COLD AIR DEEPENS. TRANSITION FROM RAIN TO SNOW WILL LIKELY REACH CMI BY 00Z TUE. BARKER && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ044>046-052>057-061>063- 066>068-071>073. WINTER STORM WATCH FROM THIS EVENING THROUGH TUESDAY AFTERNOON FOR ILZ042>057-061>063-066>068-071>073. FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR ILZ027>031-036>038- 040>043-047>051. &&
Hazardous weather outlook, Mar 2, 3:33 PM CST, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 333 PM CST SUN MAR 2 2008 ILZ027>031-036>038-040-041-047-031200- CASS-FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK- TAZEWELL-WOODFORD- 333 PM CST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT WILL PUSH ACROSS THE MISSISSIPPI RIVER LATE TONIGHT BRINGING WITH IT THE CHANCE FOR THUNDERSTORMS. ANY THUNDERSTORMS THAT DO DEVELOP LATE TONIGHT ARE NOT EXPECTED TO REACH SEVERE LIMITS. RAINFALL MAY BE LOCALLY HEAVY. THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA TO BEARDSTOWN FOR THE NEXT SEVERAL DAYS. ADDITIONAL RISES WILL BE POSSIBLE EARLY NEXT WEEK...AND LOCATIONS FARTHER UPSTREAM MAY REACH FLOOD STAGE ONCE AGAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL CONTINUE TO SLOWLY PUSH ACROSS THE AREA MONDAY MORNING BRINGING THE THREAT FOR MODERATE TO LOCALLY HEAVY RAINS. COLDER AIR WILL FILTER BACK INTO THE AREA BEHIND THIS SYSTEM. RAIN MAY BECOME MIXED WITH OR CHANGE TO SNOW BEFORE ENDING LATE MONDAY. AT THIS TIME...ANY ACCUMULATIONS BY MONDAY EVENING WILL BE UNDER AN INCH. ANOTHER WEATHER SYSTEM MAY BRING A PERIOD OF ACCUMULATING SNOWS TO THE AREA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042>046-048>057-061-031200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 333 PM CST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT WILL PUSH ACROSS THE MISSISSIPPI RIVER LATE TONIGHT BRINGING WITH IT THE CHANCE FOR THUNDERSTORMS. ANY THUNDERSTORMS THAT DO DEVELOP LATE TONIGHT ARE NOT EXPECTED TO REACH SEVERE LIMITS. RAINFALL MAY BE LOCALLY HEAVY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL CONTINUE TO SLOWLY PUSH ACROSS THE AREA MONDAY MORNING BRINGING THE THREAT FOR MODERATE TO LOCALLY HEAVY RAINS. COLDER AIR WILL FILTER BACK INTO THE AREA BEHIND THIS SYSTEM WITH THE RAIN EXPECTED TO BECOME MIXED WITH FREEZING RAIN OR SNOW MONDAY AFTERNOON OR EVENING. SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED AT THIS TIME. HOWEVER...A MORE SIGNIFICANT WEATHER SYSTEM MAY BRING A PERIOD OF ACCUMULATING SNOWS TO THE AREA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-031200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 333 PM CST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT WILL APPROACH THE AREA TOWARDS EARLY TOMORROW MORNING...BRINGING WITH IT THE CHANCE FOR THUNDERSTORMS. ANY THUNDERSTORMS THAT DO DEVELOP ARE NOT EXPECTED TO REACH SEVERE LIMITS. RAINFALL MAY BE LOCALLY HEAVY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT FOR MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS THE AREA MONDAY THROUGH MONDAY NIGHT ALONG THE SLOW MOVING COLD FRONT. A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY MORNING...BUT NO SEVERE WEATHER IS ANTICIPATED. COLDER AIR WILL FILTER BACK INTO THE AREA BEHIND THIS SYSTEM LATE MONDAY...POSSIBLY SETTING THE STAGE FOR ANOTHER WINTER WEATHER EVENT MONDAY NIGHT INTO TUESDAY AS A SECONDARY STORM SYSTEM MOVES THROUGH THE OHIO RIVER VALLEY. RAIN WILL CHANGE OVER TO FREEZING RAIN OR SNOW MONDAY NIGHT...WITH A CHANCE FOR RAIN OR SNOW TO CONTINUE ON TUESDAY AS ANOTHER WAVE OF LOW PRESSURE MOVES THROUGH. SOME ACCUMULATIONS WILL BE POSSIBLE LATE MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HARDIMAN
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 7:59 PM CST | Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 31 hr |
| Mar 3, 3:04 AM CST | Winter Storm Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 19 more | 12 hr |
| Mar 3, 10:14 AM CST | River Flood Warning | ILX | Clay, Richland | 7 days |
| Mar 3, 10:16 AM CST | River Flood Warning | ILX | Lawrence | 6 days |
| Mar 3, 11:00 AM CST | River Flood Warning | ILX | Marshall, Putnam | 4 days |
| Mar 3, 11:00 AM CST | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 8 days |
| Mar 3, 3:25 PM CST | Snow Advisory | ILX | Cass, Champaign, Christian, DeWitt, Douglas, Logan and 10 more | 27 hr |
| Mar 3, 3:25 PM CST | Winter Storm Warning | ILX | Clark, Clay, Coles, Cumberland, Douglas, Edgar and 4 more | 12 hr |
| Mar 3, 3:25 PM CST | Winter Weather Advisory | ILX | Champaign, Clark, Clay, Coles, Crawford, Cumberland and 10 more | 29 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.